English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Monotonicity of the Lozi family and the zero entropy locus

Yildiz, I. B. (2011). Monotonicity of the Lozi family and the zero entropy locus. Nonlinearity, 24(5), 1613-1628. doi:10.1088/0951-7715/24/5/012.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-59C3-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002B-C574-D
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Yildiz, Izzet Burak1, 2, Author              
Affiliations:
1Department Neurology, MPI for Human Cognitive and Brain Sciences, Max Planck Society, ou_634549              
2External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011-05
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 563093
Other: P11821
DOI: 10.1088/0951-7715/24/5/012
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Nonlinearity
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bristol : IOP Pub.
Pages: - Volume / Issue: 24 (5) Sequence Number: - Start / End Page: 1613 - 1628 Identifier: ISSN: 0951-7715
CoNE: https://pure.mpg.de/cone/journals/resource/954925574969